# SDR FDEA201004211277

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 53FX1467102
- Condition: Cracked
- Location: Bs 590
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR UPPER SILL, BS 590, BETWEEN STRINGERS 3L AND 4L, CRACKS   ORIGINATING FROM FASTENER HOLES.  R & R MAIN CARGO DOOR UPPER AFT SILL PN 53FX1467-102 IAW DWG 53FX1467, SRM 51-30-2, SRM 51-30-5, AND 51-10-2.
